# SDR UALA2012092405385

- Difficulty date: September 22, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 65,010 hours, 9,304 cycles
- Engine: Pwa PW40903
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND POSSIBLE DELAMINATION ON RIGHT SIDE OF VERT STAB.   ITEM ROLLED FORWARD.  REF IPC55-34-51-008, PANEL HAS 11 BY 8 AREA OF DELAM IN MIDDLE OF PANEL.  REF SRM 55-30-01.  NEED TO ACP INTERIM REPAIR PER ECRA 5530-01666 AVAILABLE ON EDOCS.  ACCOMPLISHED INTERIM REPAIR PER ECRA 5530-01666 DISPOSITION PART 1.
